advertisement
Question
Posted by: stanley nel | 2011/05/24

hypertension

Currently taking Fortzaar but am getting pains in the legs that are something like growing pains.
Can i take Lasix as an alternative?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Stanley

Lasix is a poor drug to take for hypertension and is usually used for the treatment of heart failure. Fortzaar is an excellent anti-hypertension drug. The sensation in your legs can possible be due to Restless Leg Syndrome. Please consult your doctor for an evaluation. Do not change your medication before discussing it with your doctor.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement